MathSciNet Relay Station
MathSciNet bibliographic data
MR1217352 (94f:14018) 14F45 (11P21 14M25 32S60)
Cappell, Sylvain E.; Shaneson, Julius L. Genera of algebraic varieties and counting of lattice points. Bull. Amer. Math. Soc. (N.S.) 30 (1994), no. 1, 62–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement